# SDR USAA2009081992179

- Difficulty date: July 18, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 67,517 hours, 46,545 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON STRINGER 26L AT BS 955.  REPAIRED STRINGER 26L AT BS 955 IAW B737 SRM 53-00-03-2R1.
